# SDR UALA2008111305497

- Difficulty date: August 26, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,254 hours, 7,714 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT LENS MISSING.  LENS OUT OF POSITION.  REPLACED MISSING LENS.
